# SDR HEEA968044

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31217
- Make and model: Skrsky S76A
- Aircraft serial: 760229
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100048
- Condition: Cracked
- Location: M/R
- Part time: 11,736 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE AN ULTRASOUND INSPECTION FOR TIME EXTENSION.  BLADE ALSO HAS A COMPLETE CHORDWISE CRACK AT STATION 47". SENT TO COMPOSITE TECHNIC FOR INSPECTION AND REPAIR.
